# SDR NACA2022013100001

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,390 hours, 18,851 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Ignition Sys
- Part number: 106170766
- Part serial: 456616
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING 2X. REMOVED AND REPLACED IGNITION BOX, APU IAW AMM 49-41-03. NO PART TIME AVAILABLE.
